DocumentCode
2777759
Title
Some properties of magnetic monopoles
Author
Osland, Per ; Schultz, Cheris ; Tai Wu
Author_Institution
Deutsches Elektronen-Synchrotron DESY, Hamburg, West Germany
Volume
22
fYear
1984
fDate
25-29 June 1984
Firstpage
459
Lastpage
459
Keywords
Acceleration; Differential equations; Electromagnetic fields; Electrons; Magnetic properties; Partial differential equations; Protons; Quantum mechanics; Superconducting magnets; Superconductivity;
fLanguage
English
Publisher
ieee
Conference_Titel
Antennas and Propagation Society International Symposium, 1984
Conference_Location
Boston, MA, USA
Type
conf
DOI
10.1109/APS.1984.1149243
Filename
1149243
Link To Document